, Volume 53, Issue 4, pp 509-526
Date: 16 Aug 2005

Topological Structure of the Space of Weighted Composition Operators on H

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We study properties of the topological space of weighted composition operators on the space of bounded analytic functions on the open unit disk in the uniform operator topology. Moreover, we characterize the compactness of differences of two weighted composition operators.